Yosifian, G. A.
Homogenization of some contact problems for the system of elasticity in perforated domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001) , p. 37-64
Zbl 1038.74036 | MR 1834980
URL stable : http://www.numdam.org/item?id=RSMUP_2001__105__37_0

Bibliographie

[DL] G. Duvaut - J.-L. Lions, Les Inéquations en Mécanique et en Physique, Dunod, Paris, 1972. MR 464857 | Zbl 0298.73001

[ET] I. Ekeland - R. Temam, Convex Analysis and Variational Problems, North-Holland, Amsterdam, 1976. MR 463994 | Zbl 0322.90046

[F] G. Fichera, Existence theorems in elasticity, Handbuch der Physik, VIa, /2, Springer-Verlag, Berlin, 1972.

[JKO] V.V. Jikov - S.M. Kozlov - O.A. Oleinik, Homogenization of Differential Operators and Integral Functionals, Springer-Verlag, Berlin, 1994. MR 1329546 | Zbl 0838.35001

[L] J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires, Dunod, Gauthier-Villars, Paris, 1969. MR 259693

[OSY] O.A. Oleinik - A.S. Shamaev - G.A. Yosifian, Mathematical Problems in Elasticity and Homogenization, North-Holland, Amsterdam, 1992. MR 1195131 | Zbl 0768.73003

[Y1] G.A. Yosifian, On some homogenization problems in perforated domains with nonlinear boundary conditions, Applicable Analysis, 65 (1997), pp. 257-288. MR 1488255 | Zbl 0901.35006

[Y2] G.A. Yosifian, Some homogenization problems for the system of elasticity with nonlinear boundary conditions in perforated domains, Applicable Analysis, 71 (1999), pp. 379-411. MR 1690109 | Zbl 1026.35014

[Y3] G.A. Yosifian, Some unilateral boundary value problems for elastic bodies with rugged boundaries, Trudy Seminara imeni Petrowskogo, 21 (1999). Preprint No 99-18 (SFB 359) IWR, Universität Heidelberg. MR 1690109

[Y4] G.A. Yosifian, Homgenization of the elasticity system in a perforated domain with reaction forces as boundary conditions on the cavities, Dokl. Russian Academy of Sciences, 361:5 (1998). Zbl 0961.35011